# SDR ASAA2015101113464

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 6,285 hours, 2,037 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED.  ACFT GROUNDED. VERIFIED RT FMC FAILED.  PERFORMED FIM 34-61/801 AND FIM 34-61/836. CYCLED CIRCUIT BREAKER, RESTORED POWER TO RIGHT FMC.  OPS NORMAL.  CODE 100 SHOWED "I","RATE".  ACFT GROUND VERIFICATION GOOD.
